# SDR DALA2025051403739

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 88,249 hours, 29,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 EMERGENCY EXIT SIGN AT DOOR 2R DETACHED. CORRECTIVE ACTION: INSTALLED EMERGENCY EXIT SIGN AT DOOR 2R. (6087414)
